1. Existence of common best proximity points of generalized $S$-proximal contractions

Pages 1-8

Hemant Nashine; Zoran Kadelburg


2. On the natural stabilization of convection diffusion problems using LPIM meshless method

Pages 9-22

Ali Arefmanesh; Mahmoud Abbaszadeh


3. Contractive gauge functions in strongly orthogonal metric spaces

Pages 23-28

Maryam Ramezani; Hamid Baghani


4. Perfect $2$-colorings of the Platonic graphs

Pages 29-35

Mohammad Hadi Alaeiyan; Hamed Karami


5. Nonstandard explicit third-order Runge-Kutta method with positivity property

Pages 37-46

Mohammad Mehdizadeh Khalsaraei


6. Curvature collineations on Lie algebroid structure

Pages 47-63

Esa Sharahi; Esmaeil Peyghan; Constantin Arcus


7. On the stability of linear differential equations of second order

Pages 65-70

Abbas Najati; Mohammad Abdollahpour; Choonkil Park


8. Soft double fuzzy semi-topogenous structures

Pages 71-88

A. Ghareeb; O.H. Khalil


9. Interpolation of fuzzy data by using flat end fuzzy splines

Pages 89-97

Reza Ezzati; Saeid Abbasbandy; Hossein Behforooz


10. Translation invariant mappings on KPC-hypergroups

Pages 99-107

Seyyed Mohammad Tabatabaie; Faranak Haghighifar


11. Some new Ostrowski type fractional integral inequalities for generalized $(r;g,s,m,\varphi)$-preinvex functions via Caputo $k$-fractional derivatives

Pages 109-124

Artion Kashuri; Rozana Liko


12. Mathematical modeling of optimized SIRS epidemic model and some dynamical behavior of the solution

Pages 125-134

Mehdi Nadjafikhah; Saeid Shagholi


13. Modified degenerate Carlitz's $q$-bernoulli polynomials and numbers with weight ($\alpha ,\beta $)

Pages 135-144

Ugur Duran; Mehmet Acikgoz


14. Coupled coincidence point and common coupled fixed point theorems in complex valued metric spaces

Pages 145-158

Fayyaz Rouzkard; Mohammad Imdad


15. Global attractor for a nonlocal hyperbolic problem on ${\mathcal{R}}^{N}$

Pages 159-168

Perikles Papadopoulos; N.L. Matiadou


16. Computational method based on triangular operational matrices for solving nonlinear stochastic differential equations

Pages 169-179

Mahnaz Asgari; Morteza khodabin


17. On the approximation by Chlodowsky type generalization of (p,q)-Bernstein operators

Pages 181-200

Khursheed J. Ansari; Ali Karaisa


18. A necessary condition for multiple objective fractional programming

Pages 201-207

Rezvan Kamali; Ali Davari


19. On generalized Hermite-Hadamard inequality for generalized convex function

Pages 209-222

Mehmet Zeki Sarikaya; Huseyin Budak


20. Analytical aspects of the interval unilateral quadratic matrix equations and their united solution sets

Pages 223-241

Tayyebe Haqiri; Azim Rivaz; Mahmoud Mohseni Moghadam


21. On exponential domination and graph operations

Pages 243-250

Betul Atay; Aysun Aytac


22. $(\varphi_1, \varphi_2)$-variational principle

Pages 251-261

Abdelhakim Maaden; Stouti Abdelkader


23. Existence and uniqueness of the solution for a general system of operator equations in $b-$metric spaces endowed with a graph

Pages 263-276

Cristian Chifu; Gabriela Petrusel


24. Application of fractional-order Bernoulli functions for solving fractional Riccati differential equation

Pages 277-292

Yadollah Ordokhani; Parisa Rahimkhani; Esmail Babolian


25. On some fixed points properties and convergence theorems for a Banach operator in hyperbolic spaces

Pages 293-306

Akindele Adebayo Mebawondu; Lateef Jolaoso; Hammed Abass


26. Some common fixed point theorems for four $(\psi,\varphi)$-weakly contractive mappings satisfying rational expressions in ordered partial metric spaces

Pages 307-326

Rashwan Rashwan; S.M. Saleh


27. Mazur-Ulam theorem in probabilistic normed groups

Pages 327-333

Alireza Pourmoslemi; Kourosh Nourouzi


28. Fixed point theorems for generalized quasi-contractions in cone $b$-metric spaces over Banach algebras without the assumption of normality with applications

Pages 335-353

Shaoyuan Xu; Suyu Cheng; Suzana Aleksic


29. L$^q$ inequalities for the ${s^{th}}$ derivative of a polynomial

Pages 355-362

Ahmad Zireh


30. Dynamics of higher order rational difference equation $x_{n+1}=(\alpha+\beta x_{n})/(A + Bx_{n}+ Cx_{n-k})$

Pages 363-379

Abu Alhalawa Muna; Mohammad Saleh